It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


HI....I've was taking perocet then lorecet for rib pain due to a car accident. The pain left but I've been taking one pill a day (sometimes 2) for the buzz. The accident was a little over a month ago. There have been 2 days where I didn't take the pill and I had trouble sleeping and had the weird feeling in my arms and legs of having to move them. It's a hard to describe feeling. But the only way to get rid of it is for me to jerk my arms and legs back and forth really fast, just once or twice though. The feeling goes away but then the feeling comes back in a few minutes. Is this withdrawal? And what can I do on my own to get through it?

Thanks for any info.....

------------------
-Dajoleo





All times are GMT -7. The time now is 07:59 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!